Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

With respect to tail sigma fields, standard measures possess measurable disintegrations


Authors: Lester E. Dubins and David Heath
Journal: Proc. Amer. Math. Soc. 88 (1983), 416-418
MSC: Primary 28A50; Secondary 60A10
DOI: https://doi.org/10.1090/S0002-9939-1983-0699405-3
MathSciNet review: 699405
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ P$ be a countably additive probability on a standard space, and let $ \mathcal{A}$ be a tail subfield. Though no disintegration of $ P$ with respect to $ \mathcal{A}$ that is countably additive need exist, there always is one which is finitely additive.


References [Enhancements On Off] (What's this?)

  • [1] David Blackwell, On a class of probability spaces, Proc. Third Berkeley Sympos. Math. Statist. and Prob. 1-6, University of California Press, Berkeley, Calif., 1955. MR 0084882 (18:940d)
  • [2] David Blackwell and Lester E. Dubins, On existence and non-existence of proper, regular, conditional distributions, Ann. Probab. 3 (1975), 741-752. MR 0400320 (53:4155)
  • [3] Lester E. Dubins, Measurable, tail disintegrations of the Haar integral are purely finitely additive, Proc. Amer. Math. Soc. 62 (1977), 34-36. MR 0425071 (54:13029)
  • [4] -, Finitely additive conditional probabilities, conglomerability and disintegrations, Ann. Probab. 3 (1975), 89-99. MR 0358891 (50:11348)
  • [5] B. de Finetti, Probability, induction, and statistics, Wiley, New York, 1972.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A50, 60A10

Retrieve articles in all journals with MSC: 28A50, 60A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0699405-3
Keywords: Conglomerability, disintegrations, finite additivity
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society